# SDR AALA990225

- Difficulty date: January 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N894AA
- Make and model: Boeing 727223
- Aircraft serial: 22010
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Bs 1030
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND STATION 1030 FRAME DENTED AT STRINGER 25L.  CUT OUT DAMAGED AREA OF FRAME.  INSTALLED DOUBLER REPAIR PER SRM 53-10-4.  (M)
